# SDR DALA2018082205196

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 69,278 hours, 50,261 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Cam Lock
- Condition: Missing
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR MISSING ONE CAMLOCK.  INSTALLED THE CAMLOCK IAW CMM 52-44-2. OK FOR SERVICE.  REPORTED DUE TO POSSIBILITY THAT CAM LOCK COULD HAVE DEPARTED THE AIRCRAFT IN FLIGHT.
